answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered
2010-10-02 19:31:35
2010-10-02 19:31:35

You are supposed to get the shot when you are on your period to make sure you aren't pregnant, but you still need your yearly exam and the doctors dont want you on your period for that.

212223
๐Ÿฆƒ
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions


Depoprovera will not make you pregnant for months.


That is one of the advantages of this drug.


After the last shot of Depo Provera, it can take over 6 months for the drug to leave the body.But you should start another form of birth control after 6-12 weeks after your last shot.


There is no estrogen in Depo Provera. It contains only progestin. The 3-month shot contains 150 mg of depot-medroxyprogesterone.


Yes you can and the shot will work immediately since you are on your cycle


I have has my period for longer than normal while on the shot. I udally just spot but it lasts for up to 2 wks at a time.


although you shouldn't but it can happen, after your 5th depo you shouldn't have a period.


For the most part you will not get your period while you are still receiving the depo shot that is the part that is good, you will however spot from time to time For the most part you will not get your period while you are still receiving the depo shot that is the part that is good, you will however spot from time to time


It is normal to have your period for eight days but only if it is normal - spotting.


Not necessarily, I was on depot and my period stopped immediately, but after a week or so it started up and I had my period everyother week.


it is normal because i had that happen to me a couple of times while i was on the shot so its normal to have one


There are no medical concerns from not getting your period while on Depo Provera. Some women find the missing period disturbing, and others think it's a welcome side effect of the shot. Talk with your health care provider if you want to have monthly bleeding.


It is possible but many women don't have periods while on the shot.


No its not possible only if you were pregnant before you took the shot. some wome who take the shot don't get a period at all after the shot because of the hormones. It takes you 6-12 months to get a period again after you took the first shop and even longer if you are try to conceive after the shot because even if your 3 monts is up the homone is still in your system.


Yes, in fact that is a good time to have it as you know you are not pregnant.


I believe you can have a period twicw a month while on the shot. I believe the shot can upset your periods in many different ways. I have been off the shot for almost 10 yrs. now and still have a period every 2 weeks and my periods used to be like clockwork. I only took the shot for about 1 year. I don't trust the Depo Provera shot and would not do it.


Yes, it is common. When I tried the shot I had what was called break thru bleeding. It is my understanding that after sometime your perior will diminish almost entirely.


Hi. Yes it is possible. Have been on depo twice and both times no period - going on six years this round.


it doesnt matter what time of the month you get it it will still be effective within seven days of injection


It depends on the person. Sometimes people have their period or spotting and some dont have their periods at all.


Birth control is not a 100% way to stop pregnancy and your period makes those chances even worse.


Is it normal to get your period even when i am getting the depot shot for a year


Yes it is normal, some girls just get theirs, and some don't get theirs. It just depends on your body. You period might slow down and eventually stop all together on this shot. Once you stop getting the shot, your period should return back to normal, depending again on your body.


The two reasons you take your first short during your period are that you know you are not pregnant, and the shot prevents you ovulating in your next cycle. The shot can be given later but you should then use a barrier method of contraception for 7 days. This should all have been explained to you by the person giving you the shot. It appears you did not have sex after your period so you were not pregnant but as you had the shot so late in your cycle you would probably have ovulated. You then went on to have sex. YOu would have been unprotected by the shot as your own hormones would have been already activated. The problem is also that while on the shot many women do not have periods so if you do not have your next period it may be because of the shot, or you may indeed be pregnant. All I can suggest is that if you don't have a period when it is due that you wait a week or so and take a pregnancy test. You cannot rely on other signs that you are pregnant as the effects of the shot often mimic those also. Good luck


Yes.. Mine did.. I recived shot while on my period and it stopped within the hour..



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.